Send to:

Choose Destination
See comment in PubMed Commons below
Chest. 2002 May;121(5):1710-2.

Death associated with rifampin and pyrazinamide 2-month treatment of latent mycobacterium tuberculosis.

Author information

  • 1Department of Veterans Affairs Medical Center, Washington, DC, USA.


We present the case of an elderly patient who died of fulminant hepatic failure in the course of receiving 2 months of treatment with pyrazinamide and rifampin for his latent tuberculosis. This 2-month course of treatment for latent tuberculosis is one of four options recently recommended by the Centers for Disease Control and Prevention. We discuss the safety of using this two-drug regimen to treat latent tuberculosis in stable elderly patients.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Silverchair Information Systems
    Loading ...
    Write to the Help Desk